# SDR CA140217010

- Difficulty date: February 16, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,527 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Gauge
- Part number: 2279301000
- Condition: Inaccurate
- Location: Oil Pressure
- Part time: 106 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) ACFT WAS SNAGGED FOR LOW OIL PRESSURE.  MAINTENANCE FOUND THAT THE OIL PRESSURE GAUGE WAS READING 10 PSI LOWER THAN THE CALIBRATED TEST GAUGE.  A NEW OIL PRESSURE KIT WAS INSTALLED AND IT ALSO FAILED THE CALIBRATION CHECK. A SECOND KIT WAS INSTALLED AND CHECKED WITH NO FURTHER ISSUES.
